# SDR ASAA2021073035597

- Difficulty date: July 30, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 22,557 hours, 7,230 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074847
- Part serial: 17641
- Condition: Leaking
- Location: #2 Engine
- Part time: 15,366 hours, 4,958 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK CARD NG-36WC-00001, FOUND MASSIVE AIR LEAK AT FWD PART OF HSR, SO BAD THE HSV WOULD NOT MOVE ON THE #2 ENGINE. GROUNDED - YES. REMOVED AND REPLACED THE #2 HIGH STAGE REGULATOR IAW B737-900 AMM 36-11-07/401.  ETOPS GROUND VERIFICATION SUCCESSFUL.
